# SDR GUUA94532121208A

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 27,557 hours, 32,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS24171D1
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 9201 EYW/FLL DURING APPROACH UPON LANDING GEAR EXTENSION LANDING GEAR CIRCUIT BREAKER POPPED.  NOSE GEAR LOCKED INDICATION DID NOT APPEAR.  MANUALLY PUMPED NOSE GEAR DOWN.  REPLACED K3 LANDING GEAR MOTOR RELAY.  OPS CHECK NORMAL.
